Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44498
Title: Optimal design problems with fractional diffusions
Authors: Teixeira, Eduardo V. 
Teymurazyan, Rafayel 
Issue Date: 2015
Publisher: Wiley
Serial title, monograph or event: Journal of the London Mathematical Society
Volume: 92
Issue: 2
Abstract: In this article, we study optimization problems ruled by fractional diffusion operators with volume constraints. By means of penalization techniques, we prove existence of solutions. We also show that every solution is locally of class C^{0,α} (optimal regularity), and that the free boundary is a C^{1,γ} surface, up to an H^{n−1}-negligible set.
URI: http://hdl.handle.net/10316/44498
Other Identifiers: 10.1112/jlms/jdv034
DOI: 10.1112/jlms/jdv034
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
TT (2015).pdf386.98 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on May 29, 2020

WEB OF SCIENCETM
Citations

4
checked on Sep 14, 2020

Page view(s)

140
checked on Sep 28, 2020

Download(s)

82
checked on Sep 28, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.